# SDR CALA2025041103691

- Difficulty date: April 8, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 113,205 hours, 24,018 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 149N72101
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR) - LEFT WING SIDE OF BODY SPLICE INTERNAL LOWER METALIC ANG LE LOCATED BELOW OVERWING EMERGENCY EXIT HAS 02 PIECES OF SCREW STUCKED INTO NUT PLATE (02 EA). DOT 75-067 HA-75. REF: 124735 SDR REPORTING PURPOSE ONLY ANGLE LOCATED BELOW OVERWING EMRGENCY EXIT WAS REMOVED (2) NUT P LATES ELONGATED FOUND, RECIEVED NEW ANGLE FROM FAB SHOP TRAVELER # T25/1805177, WAS LOCATED AND DRILLED IAW B757-200 SRM 51-40-0 5, NEW ANGLE WAS TREATED AND PAINTED IAW B757-200 SRM 51-20-01, AMM 51-21-15, ANGLE WAS INSTALLED B757-200 SRM 51-40-02.
